MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number ED-580XT
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) of Esophagus (2398)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that elevator is not giving full range of motion (stuck).Scarring of the esophagus occurred with two patients when inserting/removing the scope.
 
Additional Manufacturer Narrative
As a result of inspecting the subject duodenoscope, the complaint by facility "the elevator is not giving full range of motion (stuck)" was found to be within the device's specifications.In addition, there were no defects such as edges or protrusions on the surface of the insertion portion or the distal end of the duodenoscope that could cause damage to the patient.As there were no defects in the duodenoscope that could cause injury to the patient, and as fujifilm was unable to obtain any additional information from the facility, the cause of scarring could not be determined.The extent of the patients' health damage, whether or not additional medical treatment was required, and the outcome of the cases are unknown.This report is being submitted in an abundance of caution.Since health damage occurred in two patients, two mdrs are being submitted including this report (3001722928-2025-00007).

Brand Name
FUJIFILM DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key21310539
Report Number3001722928-2025-00006
Device Sequence Number15679442
Product Code FDT
UDI-Device Identifier14547410359289
UDI-Public(01)14547410359289
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191747
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberED-580XT
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown